Has exforge any effect on sex drive?

Question is Closed Report Mark as Favorite

Answers (1)

9 Nov 2009

No, changes or decrease is sex drive is not a known side effect of Exforge.

http://www.drugs.com/sfx/exforge-side-effects.html

http://www.drugs.com/exforge.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Sex Drive on Lutera?

I just switched from Microgestin to Lutera because I was experiencing mood swings, weight gain, lethargy and ABSOLUTELY NO SEX DRIVE. How has Lutera ...

1 answer 23 Aug 2012

Hi all. My husband has been taking Seroquel for 4 months now and his sex drive has disappeared. All?

... the web sites say thats not a side effect but hes changed since he started it

3 answers 30 Aug 2012

I need help! I am on fluoxetine is there a pill I can take which will increase my sex drive ?

Ok so im 18 , Ive been suffering with bad depression, my sex life is almost non existent, i was started on Fluoxetine 20mg today and all i keep ...

8 answers 12 Nov 2012

I take oxycontin and it has affected my sex drive what can I do about it?

It has affected my sex drive i don't even want it, its plays a role in my life and has created problem for us in the sex department and it not ...

1 answer 13 Nov 2012

I need some thing to help incress my sex drive, while on Citalopram 40?

When I started taking Citalopram 40 mg my sex drive has stop, how or what can I take to up my sex drive?

3 answers 16 Feb 2013